# SDR GTIA20130207583

- Difficulty date: February 7, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N523NK
- Make and model: Airbus A319-132
- Aircraft serial: 2898
- Aircraft time: 24,429 hours, 11,781 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: D5227900200900
- Condition: Dirty
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SQUEAL COMING FROM ACFT RT OVERWING EXIT.  REMOVED RT WING EMERGENCY EXIT LATCH IAW ACFT MFG MANUAL.  CLEANED HATCH SEAL, DEACTIVATED & REACTIVATED RT WING INFLATION RESERVOIR IAW MFG MANUAL.
